# SDR AALA202002259037

- Difficulty date: January 27, 2020
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N273AY
- Make and model: Airbus A330-323
- Aircraft serial: 337
- Aircraft time: 87,721 hours, 12,395 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Rt Wing Te Flap
- Part time: 87,721 hours, 12,395 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING OUTBOARD TRAING EDGE FLAP UPPER AND LOWER SURFACE DISBONDED. REPAIRED FLAP PER EA 303051.
